MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VAMP PLUS VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR VAMP PLUS VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number PXVJ050M
Medical Device Problem Codes Detachment of Device or Device Component (2907); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use in patient with this disposable pressure transducer with vamp jr, the pressure tubing became disconnected right beside the sampling syringe.Whilst taking a sample of blood from the patient the nurse noticed a small patch of blood on the sheets which she found to be as a result of the bonded tube connection breaking off.The line was immediately clamped, and the arterial line pressure transducer kit was changed.There was no allegation of patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Updated: b5 (describe event or problem), h3 (device evaluated by manufacturer), h6 (device code, investigation findings, investigation conclusions).The disposable pressure transducer with vamp jr involved in this complaint was not received for evaluation.Since the affected unit was not returned for evaluation, a product non-conformance or device failure could not be confirmed.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met, and inspections passed successfully.Without return of the product, edwards is unable to perform a complete investigation of the reported event.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.
 
Event or Problem Description
As reported, during use in patient with this disposable pressure transducer with vamp jr, the pressure tubing became disconnected right beside the sampling syringe.Whilst taking a sample of blood from the patient the nurse noticed a small patch of blood on the sheets which she found to be as a result of the bonded tube connection breaking off.The line was immediately clamped, and the arterial line pressure transducer kit was changed.There was no allegation of patient injury.The device was not available for evaluation.

Brand Name
VAMP PLUS VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key19547053
Report Number2015691-2024-04644
Device Sequence Number17356345
Product Code KRA
UDI-Device Identifier07460691960572
UDI-Public(01)07460691960572(17)250223(11)230224(10)64793347
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2025
Device Model NumberPXVJ050M
Device Lot Number64793347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date08/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown